The Michigan Mathematical Journal

Vector fields and characteristic numbers.

Raoul Bott

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 2 (1967), 231-244.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999721

Digital Object Identifier
doi:10.1307/mmj/1028999721

Mathematical Reviews number (MathSciNet)
MR0211416

Zentralblatt MATH identifier
0145.43801

Subjects
Primary: 57.34
Secondary: 53.75

Citation

Bott, Raoul. Vector fields and characteristic numbers. Michigan Math. J. 14 (1967), no. 2, 231--244. doi:10.1307/mmj/1028999721. https://projecteuclid.org/euclid.mmj/1028999721


Export citation